RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 140, Number 1, Pages 53–77 (Mi tmf83)  

This article is cited in 5 scientific papers (total in 5 papers)

Anomaly Problem in the $N=1$ Supersymmetric Electrodynamics as a Consequence of the Inconsistency of the Dimensional Reduction Method

K. V. Stepanyantz

M. V. Lomonosov Moscow State University

Abstract: We compare the calculation of the two-loop $\beta$-function in the $N=1$ supersymmetric electrodynamics regularized via higher derivatives and via dimensional reduction. We show that the renormalized effective action is the same for both regularizations. But in the method of higher derivatives, unlike in the dimensional reduction, the $\beta$-function defined as the derivative of the renormalized coupling constant with respect $\ln\mu$ turns out to be purely one-loop. The anomaly problem therefore does not occur in this regularization, because in the method of higher derivatives, the diagrams with counterterm insertions make a nonzero contribution, which is evaluated exactly in all orders of the perturbation theory. When dimensional reduction is used, this contribution is zero. We argue that this result is a consequence of the mathematical inconsistency of the dimensional reduction method and that just this inconsistency leads to the anomaly problem.

Keywords: supersymmetry, regularization, higher covariant derivatives, dimensional reduction

DOI: https://doi.org/10.4213/tmf83

Full text: PDF file (438 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 140:1, 939–957

Bibliographic databases:

Received: 30.01.2003
Revised: 06.06.2003

Citation: K. V. Stepanyantz, “Anomaly Problem in the $N=1$ Supersymmetric Electrodynamics as a Consequence of the Inconsistency of the Dimensional Reduction Method”, TMF, 140:1 (2004), 53–77; Theoret. and Math. Phys., 140:1 (2004), 939–957

Citation in format AMSBIB
\Bibitem{Ste04}
\by K.~V.~Stepanyantz
\paper Anomaly Problem in the $N=1$ Supersymmetric Electrodynamics as a~Consequence of the Inconsistency of the Dimensional Reduction Method
\jour TMF
\yr 2004
\vol 140
\issue 1
\pages 53--77
\mathnet{http://mi.mathnet.ru/tmf83}
\crossref{https://doi.org/10.4213/tmf83}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...140..939S}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 140
\issue 1
\pages 939--957
\crossref{https://doi.org/10.1023/B:TAMP.0000033031.20411.2b}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223573800005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf83
  • https://doi.org/10.4213/tmf83
  • http://mi.mathnet.ru/eng/tmf/v140/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Soloshenko, K. V. Stepanyantz, “Three-Loop $\beta$-Function of $N=1$ Supersymmetric Electrodynamics Regularized by Higher Derivatives”, Theoret. and Math. Phys., 140:3 (2004), 1264–1282  mathnet  crossref  crossref  zmath  adsnasa  isi
    2. K. V. Stepanyantz, “Investigating the anomaly puzzle in $N=1$ supersymmetric electrodynamics”, Theoret. and Math. Phys., 142:1 (2005), 29–47  mathnet  crossref  crossref  adsnasa  isi  elib
    3. K. V. Stepanyantz, “Contribution of matter fields to the Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 150:3 (2007), 377–392  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    4. A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 155:3 (2008), 848–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Pimenov, AB, “REGULARIZATION BY HIGHER DERIVATIVES AND QUANTUM CORRECTION FOR N=1 SUPERSYMMETRIC THEORIES”, Russian Physics Journal, 51:5 (2008), 444  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:78
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019